|pml and exersice
Jul 2, 2013
I was diagnosed with hiv in march of 2012, I started Atripla in April. count was 159. I started having trouble walking, by august I was in a wheelchair..i have pt twice a week for the last couple months but I wonder if its helping? to people recover?
| Response from Mr. Vergel
HIV-associated PML can occur patients with very low CD4 counts not on HIV medications but can also happen during immune recovery following the initiation of highly active antiretroviral therapy. More on PML here: Facts About Pml
Follow your doctor's orders and stay with the physical therapist since your recovery may be a slow process. I hope you have a good support system around you. Hopefully, you will beat this and look back at it as a distant memory.
Good luck and let us know your progress. We are here for you at TheBody.com
Get well soon Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Kissing Cut On Lip Worried I Have HIV
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Fever After Masturbation Worried I Have HIV
- Swollen Glands After Lap Dance Worried I Have HIV
- White Spots After Eating Sperm Worried I Have HIV
- Can You Get Genital Warts In Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.